# SDR IPXA2024100292856

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,584 hours, 18,722 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 210 KTS LVL 2 ENG 3 RPM LO ALERT. ENG 3 N2 ROLLED BACK TO 32% FOR 30 SECONDS AND THEN RECOVERED AND OPERATED NORMALLY REST OF FLT C/W RII REQUIREMENTS REFERENCE GMM 04-02/71, VERIFIED HMU INSTALLATION IAW MD11 MM 73-21-01. OPEN
